# SDR R61A201801270090

- Difficulty date: January 22, 2018
- Submitted: January 27, 2018
- Operation: Air carrier
- Aircraft: N723YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000498
- Aircraft time: 6,580 hours, 4,359 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1630
- Condition: Cracked
- Location: L1 Door
- Part time: 6,580 hours, 4,359 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS OUT OF SERVICE FOR HEAVY CHECK, MAINTENANCE FOUND L1 DOOR SLIDE PACKBOARD CRACKED ADJACENT TO UPPER ASSY ATTACH POINT. REPLACED L1 DOOR SLIDE IAW JC CJ170-05-20 200-0002. AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
